MathSciNet Relay Station
MathSciNet bibliographic data
MR3046931 93E11 (93C55 94A12)
Hu, Jun; Wang, Zidong; Shen, Bo; Gao, Huijun Quantised recursive filtering for a class of nonlinear systems with multiplicative noises and missing measurements. Internat. J. Control 86 (2013), no. 4, 650–663.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement